Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

can your blood sugar level go from 78 to 287 in one hour without eating ?

can your blood sugar level go from 78 to 287 in one hour without eating ?
my husband is a 31 year diabetic ,for three years now.
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
  Anonymous's Response
's  Response

yes, it can.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am 34 years old , last night i had dinner at 8pm , checked my sugar random at 11pm after 3 hours and it was 99 , then without eating or drinking anything i went to sleep woke up at 7am and checked fasting after almost 11 hours and it was 110. my question ,why my fasting is higher then last night random even after not eating anything through out the night.

doctor1 MD

I tested my blood sugar upon waking and it was 188 (I know this is high, I m newly diagnosed and still working to get my BS into normal range). I wasn t hungry so I didn t eat right away and tested my blood sugar again before eating about an hour later. This test had a result of 213. What would cause this jump in blood sugar without eating? I am not taking any medications at this time.

doctor1 MD

Hi I checked my blood sugar level in the morning without eating anything. It was 6. I also checked my blood sugar level yesterday evening after eating a piece of bread and some fruits and it was 7.6. Will you please advise if this reading is ok? Thanks

Recent questions on  Diabetes

doctor1 MD

Often lately, I've been rather light-headed and drained of energy after eating lunch (when I mostly notice it) right about 1 - 2 hours after eating. I'm currently overweight and concerned about blood sugar levels, and diabetes but, that all checked out okay on my last fasting lab 3 months ago. What could be the cause??

                                                                 

doctor1 MD

hi maam. I am Mrs jaggi From Raipur.My father who is 57 yrs of age has lichen planus in his oral cavity from past 2 yrs.angioplasty done 2wice .presently on tab. Family history : has 3 children and 1 brother and 5 sisters.Appetitite is sound and has sound sleep and no change in weight ,no diabetes and no asthma.Please Suggest medication as well as precaution for the same.

doctor1 MD

Why does Polcystic ovarian syndrome occur?Is it good to take glyciphage(a diabetes tablet )for that.. Gynecologist advised me to take that.she said that it is to reduce my weight. My body mass index is Normal. Then what effect this tablet will have on my pcod problem.. Please clarify me about this and also advise me on pregnancy... Thanks a lot

doctor1 MD

I am 50 years old and about to be taken off of my birth control pill that Iv'e been taking for desmynorhea. I am also type 1 diabetic and have managed it well. It works well with the ortha Novum 1/1/1 28 day birth control pill. My doctor wants to take me off because I'm 50. I do not want to because it works so well and has for many years. If I'm taken off I know my hormone levels will crash and my diabetes management will suffer. (Doctors tell me they are not related but I know They are related because I've lived it and learned to make the adjustments during my cycle for 35 years). If I'm taken off the BC pill, what is my best option to treat desmynorrhea and to keep the hormone levels at a healthy and balanced level at my age?

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.